# SDR AALA202410041278

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 65,816 hours, 27,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3162
- Condition: Faulted
- Location: Zone 200
- Part time: 66,407 hours, 33,047 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AFT EMERGENCY POWER SUPPLY UNIT FAULTED. REMOVED AND REPLACED AFT EMERGENCY LIGHT POWER SUPPLY UNIT.
